# SDR UPS05445016

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 LBL 40 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.035 BY 2 BY 2 EXCEED SRM 53-10-01 FIG 1 LIMITS.  BS 360 LBL 21" TO LT O/B END FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 23.
